# SDR ASAA2016031015861

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,809 hours, 2,567 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, RT PACK LIGHT ILLUMINATED UP RECALL, IT EXTINGUISHED ON MASTER CAUTION PUSH TO RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK, REF FIM TASK 21-61, TASK 801. NO FAULT FOUND.
